Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 50, NWS Milwaukee, WI

June 27, 2013Fond du Lac County, Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 27, 2013, 5:21 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 5:21 PM CDT (22:21 UTC)
Expired
Jun 27, 2013, 6:00 PM CDT
In force
39 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fond du Lac County, WI, Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:37 PM CDTTSTM WND GST 60Elkhart Lake, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1217 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WUUS53 KMKX 272221
SVRMKX
WIC039-117-272300-
/O.NEW.KMKX.SV.W.0050.130627T2221Z-130627T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
521 PM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
  NORTHERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 600 PM CDT

* AT 518 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
  OF ST ANNA...AND MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PLYMOUTH...HOWARDS GROVE...SHEBOYGAN FALLS...SHEBOYGAN...ELKHART
  LAKE...SHEBOYGAN AIRPORT...KOHLER...KOHLER ANDRAE STATE PARK...
  GREENBUSH...GLENBEULAH...WALDO...JOHNSONVILLE AND HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4374 8770 4368 8770 4365 8772 4364 8773
      4372 8830 4389 8827 4387 8773 4381 8772
      4377 8769
TIME...MOT...LOC 2221Z 277DEG 33KT 4380 8818

HAIL...1.00IN
WIND...60MPH

$$

EHT
3 follow-up statements
834 
WWUS53 KMKX 272231
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
531 PM CDT THU JUN 27 2013

WIC039-117-272300-
/O.CON.KMKX.SV.W.0050.000000T0000Z-130627T2300Z/
FOND DU LAC WI-SHEBOYGAN WI-
531 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHEBOYGAN AND EAST CENTRAL FOND DU LAC COUNTIES UNTIL 600 PM CDT...

AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELKHART
LAKE...AND MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PLYMOUTH...HOWARDS GROVE...SHEBOYGAN FALLS...SHEBOYGAN...ELKHART
LAKE...SHEBOYGAN AIRPORT...KOHLER...KOHLER ANDRAE STATE PARK...
JOHNSONVILLE AND HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4374 8770 4368 8770 4365 8772 4371 8820
      4389 8817 4387 8773 4381 8772 4377 8769
TIME...MOT...LOC 2232Z 277DEG 32KT 4379 8805

HAIL...1.00IN
WIND...60MPH

$$

EHT
331 
WWUS53 KMKX 272241
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
541 PM CDT THU JUN 27 2013

WIC039-272249-
/O.CAN.KMKX.SV.W.0050.000000T0000Z-130627T2300Z/
FOND DU LAC WI-
541 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FOND DU LAC
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4374 8770 4368 8770 4365 8772 4370 8808
      4388 8807 4387 8773 4381 8772 4377 8769
TIME...MOT...LOC 2239Z 277DEG 32KT 4378 8796

$$

WIC117-272300-
/O.CON.KMKX.SV.W.0050.000000T0000Z-130627T2300Z/
SHEBOYGAN WI-
541 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHEBOYGAN COUNTY UNTIL 600 PM CDT...

AT 537 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PLYMOUTH...AND
MOVING EAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED. ESTIMATED 60 MPH WIND GUST REPORTED
         AT ELKHART LAKE BY PUBLIC.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HOWARDS GROVE...SHEBOYGAN FALLS...SHEBOYGAN...SHEBOYGAN AIRPORT...
KOHLER...KOHLER ANDRAE STATE PARK...JOHNSONVILLE AND HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4374 8770 4368 8770 4365 8772 4370 8808
      4388 8807 4387 8773 4381 8772 4377 8769
TIME...MOT...LOC 2239Z 277DEG 32KT 4378 8796

HAIL...1.00IN
WIND...60MPH

$$

EHT
312 
WWUS53 KMKX 272251
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
551 PM CDT THU JUN 27 2013

WIC117-272301-
/O.EXP.KMKX.SV.W.0050.000000T0000Z-130627T2300Z/
SHEBOYGAN WI-
551 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHEBOYGAN COUNTY WILL
EXPIRE AT 600 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4374 8770 4368 8770 4365 8772 4370 8808
      4388 8807 4387 8773 4381 8772 4377 8769
TIME...MOT...LOC 2251Z 277DEG 32KT 4377 8781

$$

EHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:13 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 27, 3:13 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
313 PM CDT THU JUN 27 2013

.VERY SHORT TERM...TONIGHT AND FRIDAY.

MAIN AREA OF THUNDERSTORMS WILL EXIT SOUTHEAST WI SHORTLY AFTER 00Z
THIS EVENING. ANY LINGERING SHOWERS WILL BE DISSIPATING AS WELL.
THANKFULLY...THE STORMS ARE GOING OVER AREAS IN EAST CENTRAL AND
SOUTHEAST WI THAT DID NOT GET AS HEAVY OF RAINFALL AMOUNTS OVER THE
WEEKEND.

SKIES SHOULD CLEAR TONIGHT...BUT FOG NOT AN ISSUE DUE TO
THE STRONGER NORTHWEST WINDS JUST ABOVE THE SURFACE. LOWERED MIN
TEMPS FOR TONIGHT FROM THE PREVIOUS FORECAST INTO THE LOWER 60S
GIVEN THE 925MB TEMPS OF 18-20C AND A WEAK TO MODERATE INVERSION.

THE CENTER OF AN UPPER LOW WILL DRIFT OVER THE GREAT LAKES REGION ON
FRIDAY. A SHORTWAVE ROTATING AROUND IT WILL SWING ACROSS WISCONSIN
DURING THE PEAK AFTERNOON HEATING HOURS. STEEP LOW LEVEL LAPSE RATES
WILL LEAD TO WIDESPREAD CUMULUS. THERE WILL BE JUST ENOUGH CAPE TO
SUPPORT SCATTERED THUNDERSTORMS...BUT NOT EXPECTING SEVERE.
WELL-MIXED LOW LEVELS WILL ALLOW FOR GUSTY NORTHWEST WINDS DURING
THE AFTERNOON. WIND GUSTS IN THE 20 TO 25 MPH RANGE ARE LIKELY.

HIGHS WILL BE COOLER TOMORROW IN THE MID 70S WITH AFTERNOON CLOUDS
AND LOWER 925MB TEMPS IN THE 16 TO 18C RANGE.

.SHORT TERM...FRIDAY NIGHT THROUGH SUNDAY.

SEVERAL MID-LEVEL SHORT WAVES WILL ROTATE SOUTHWARD ACROSS SOUTHERN
WI FRIDAY NIGHT AND SATURDAY AS LONG WAVE TROUGH CONTINUES TO
AMPLIFY ACROSS THE CENTRAL/EASTERN GTLAKES AND EASTERN CONUS.
STRONGEST OMEGA AND BEST LAYER Q-VECTOR CONVERGENCE ARRIVES SAT MRNG
AND EARLY AFT WITH LAST PASSING WAVE. LAYER RH GREATER THAN 90
PERCENT EXTENDS WELL INTO THE MID-LAYERS AT THIS TIME.  THEREFORE
WILL CONTINUE LIKELY WORDING FOR SHRA AND ISOLD T ON SAT WITH
DECREASING TREND LATER SAT AFTN AND EARLY EVE AS SHORT WAVE SLIDES
SOUTH OF AREA.  SURGE OF DRIER AIR AND INCREASING SUBSIDENCE ARE
EXPECTED TO END THE PRECIP THREAT SAT NIGHT AND SUNDAY AS LOW
PRESSURE TROUGH SETTLES OVER THE OH/TN VALLEY REGION.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY.

CUTOFF UPPER LOW OVER TN/OH VALLEY REGION AND CENTRAL GTLAKES BEGINS
TO RETROGRADE SLOWLY WESTWARD EARLY NEXT WEEK IN RESPONSE TO
BUILDING WESTERN ATLANTIC HIGH PRESSURE RIDGE. EXTENDED GUIDANCE IN
REASONABLE AGREEMENT ON THIS SCENARIO.  UPPER LOW SHIFTS WWD INTO
CENTRAL MS VALLEY REGION BY TUE WITH LONG WAVE TROFFING THEN
REMAINING FAIRLY STATIONARY ACROSS CENTRAL CONUS THROUGH THE END OF
NEXT WEEK...WHILE UPSTREAM AND DOWNSTREAM BLOCKING RIDGES REMAIN
OVER WESTERN THIRD OF CONUS AND OVER WESTERN ATLANTIC.

WITH LOW TO MID LEVEL CONVERGENCE AND GRADUALLY INCREASING LOW LEVEL
HUMIDITY ANTICIPATED...EXPECT THE CHANCE FOR CONVECTION TO RETURN TO
SOUTHERN WI AROUND TUESDAY AND CONTINUE THROUGH THE 4TH.  THINKING
BEST TIMING FOR CONVECTION WILL BE IN THE AFTERNOON AND EVENING ON
THESE DAYS DURING PEAK HEATING.

&&

.AVIATION /00Z TAFS/...

THUNDERSTORM ACTIVITY WILL END EARLY THIS EVENING. EXPECT MOSTLY
CLEAR SKIES OVERNIGHT WITH VFR CONDITIONS.

NORTHWEST WINDS WILL INCREASE WITH GUSTS IN THE 19 TO 23 KNOT RANGE
DURING FRIDAY AFTERNOON AT ALL TAF SITES. BKN VFR CUMULUS CLOUDS
EXPECTED BY EARLY AFTERNOON FRIDAY...ALONG WITH SCATTERED
THUNDERSTORMS OVER MOST OF SOUTHERN WISCONSIN AS AN UPPER LEVEL
DISTURBANCE ROLLS THROUGH DURING PEAK DAYTIME HEATING. THUNDERSTORMS
ARE NOT EXPECTED TO BECOME SEVERE.

&&

.MARINE...

NORTHWEST WIND GUSTS COULD APPROACH SMALL CRAFT ADVISORY LEVELS
FRIDAY AFTERNOON RIGHT ALONG THE SHORELINE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.

&&

.CONFIDENCE...
TONIGHT...HIGH.
FRIDAY...MEDIUM TO HIGH.
FRIDAY NIGHT THROUGH SUNDAY...MEDIUM.
SUNDAY NIGHT THROUGH MONDAY NIGHT...MEDIUM.
TUESDAY THROUGH THURSDAY...LOW TO MEDIUM.

VERY SHORT TERM/AVIATION/MARINE...MRC
SHORT TERM/LONG TERM...MBK
Hazardous weather outlook, Jun 27, 3:00 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT THU JUN 27 2013

WIZ046-047-051-052-056>060-062>072-282000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
300 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT SOUTHEAST AND
PARTS OF SOUTH CENTRAL WISCONSIN INTO THE EARLY EVENING. THERE IS
A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE SEVERE WEATHER THREATS
ARE DAMAGING WINDS AND LARGE HAIL. THE THUNDERSTORMS WILL DIMINISH
DURING THE EVENING.

MANY RIVERS AND STREAMS REMAIN ABOVE FLOOD STAGE ACROSS SOUTH
CENTRAL AND SOUTHEAST WISCONSIN DUE TO THE HEAVY RAIN OVER THE
LAST FEW DAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED ON FRIDAY WITH THE CHANCE
CONTINUING ON SATURDAY AS SEVERAL LOW PRESSURE AREAS SWING THROUGH
THE WESTERN GREAT LAKES.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS NEXT WEDNESDAY AND
THURSDAY AS WEAK LOW PRESSURE RETURNS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

LMZ643>646-282000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
300 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT THE NEAR SHORE
WATERS TO MID-LAKE INTO THE EARLY EVENING. THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS. THE SEVERE WEATHER THREATS ARE DAMAGING
WINDS AND LARGE HAIL. THE THUNDERSTORMS WILL DIMINISH DURING THE
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

NORTHWEST WIND GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS
FRIDAY AFTERNOON.

SCATTERED THUNDERSTORMS ARE EXPECTED ON FRIDAY WITH THE CHANCE
CONTINUING ON SATURDAY AS SEVERAL LOW PRESSURE AREAS SWING THROUGH
THE WESTERN GREAT LAKES.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS NEXT WEDNESDAY AND
THURSDAY AS WEAK LOW PRESSURE RETURNS TO THE AREA.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Special weather statement, Jun 27, 4:27 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CDT THU JUN 27 2013

WIZ064-065-070>072-272145-
JEFFERSON-KENOSHA-RACINE-WALWORTH-WAUKESHA-
427 PM CDT THU JUN 27 2013

...STRONG THUNDERSTORM MOVING INTO NORTHEAST WALWORTH COUNTY...

AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF EAST TROY...MOVING SOUTHEAST
AT 35 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHWEST OF WATERFORD NORTH BY 440 PM CDT...
  BURLINGTON AIRPORT BY 445 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HENTZ
Local storm report, Jun 27, 4:33 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             1 SW PALMYRA            42.87N 88.60W
06/27/2013  M0.50 INCH       JEFFERSON          WI   NWS EMPLOYEE

            HALF INCH HAIL AND WIND GUSTS ESTIMATED AROUND 35 MPH.

&&

ETOWNSEN
Special weather statement, Jun 27, 4:38 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 PM CDT THU JUN 27 2013

WIZ051-058-272215-
DODGE-FOND DU LAC-
438 PM CDT THU JUN 27 2013

...STRONG THUNDERSTORM MOVING INTO FOND DU LAC...

AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF NORTH FOND DU LAC...MOVING EAST
AT 35 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 30 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  FOND DU LAC AIRPORT AND NORTH FOND DU LAC BY 450 PM CDT...
  FOND DU LAC BY 455 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HENTZ
Special weather statement, Jun 27, 4:47 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
447 PM CDT THU JUN 27 2013

WIZ065-070>072-272215-
KENOSHA-RACINE-WALWORTH-WAUKESHA-
447 PM CDT THU JUN 27 2013

...STRONG THUNDERSTORM MOVING INTO WESTERN RACINE AND KENOSHA COUNTY...

AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF MUKWONAGO...MOVING SOUTHEAST AT
25 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  ROCHESTER BY 450 PM CDT...
  6 MILES SOUTHWEST OF WIND LAKE BY 455 PM CDT...
  UNION GROVE BY 515 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HENTZ
Local storm report, Jun 27, 5:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND GST     2 E HOLY HILL           43.24N 88.29W
06/27/2013  M50 MPH          WASHINGTON         WI   TRAINED SPOTTER

            FLAG POLE AND MOUNTING TORN FROM LIGHT POLE. QUARTER INCH
            HAIL. RAINFALL 0.63 INCH IN 30 MINUTES.

&&

MRC
Local storm report, Jun 27, 5:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
515 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             TAYCHEEDAH              43.81N 88.40W
06/27/2013  M1.00 INCH       FOND DU LAC        WI   TRAINED SPOTTER

            34 MPH WIND GUST

&&

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 10:10 AM CDTRiver Flood WarningMKXColumbia24 hr
Jun 27, 2:15 PM CDTSevere Thunderstorm WarningMKXDodge, Milwaukee, Ozaukee, Washington, Waukesha45 min
Jun 27, 2:40 PM CDTSpecial Marine WarningMKX65 min
Jun 27, 4:51 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan39 min
Jun 27, 5:36 PM CDTSpecial Marine WarningMKX84 min
Jun 27, 6:47 PM CDTSpecial Marine WarningMKX58 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.